MAUDE Adverse Event Report: ENCORE MEDICAL L.P 3D KNEE; INSERT, 3D SIZE8 X 15MM L DCM

ENCORE MEDICAL L.P 3D KNEE; INSERT, 3D SIZE8 X 15MM L DCM
Model Number 391-15-608
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - the insert from the original surgery wore to the point of failure.The femoral and tibial components were retained and the insert was successfully replaced.

Brand Name
3D KNEE
Common Device Name
INSERT, 3D SIZE8 X 15MM L DCM
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
MDR Report Key11133583
Report Number1644408-2020-01221
Device Sequence Number837631
Product Code JWH
UDI-Device Identifier00888912119689
UDI-Public(01)00888912119689
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K020114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/24/2023
Device Model Number391-15-608
Device Catalogue Number391-15-608
Device Lot Number645B1022
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR